# SDR SWAA2022041210963

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 847 TO STA 758 WL 155 LBL 21 Z-ANGLE HAS CORROSION AS MARKED. / BLENDED OUT CORROSION ON AFT CARGO Z-ANGLE STA 758 TO 847 WL 155 LBL 21; FOUND Z ANGLE OUT OF LIMITS WITH .040' ORIGINAL MAT; .032' MAT REMAINING; .008 MAT LOSS; REPAIR ACCOMPLISHED ON NR# Y145928 REF SRM 53-00-53-1A-1 INFO ONLY: P/N 146A7502-1
